# SDR 0002819960

- Difficulty date: July 29, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N920RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47163
- Aircraft time: 85,343 hours, 78,630 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CATWALK EMERGENCY LIGHTS IN TAIL CONE INOPERATIVE.  REPAIRED BROKEN WIRE AT POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
